# SDR SWAA2013021812736

- Difficulty date: January 31, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYP3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR 222 AHF AT STA 737 TO STA 813 RBL 22 TO RBL 44 IS DELAMINATED.  REMOVED & REPLACED PANEL PER SRM.
